# SDR DXTA2011021004462

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 2,793 hours, 2,168 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15500004
- Part serial: 1319
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 2,793 hours, 2,168 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR WAS LOWERED, THE RT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE FOR APPROX 90 SECONDS. THE RED GEAR UNLOCK LIGHT CAME ON.  ALL INDICATIONS RETURNED TO NORMAL GEAR LOCKED DOWN AFTER 90 SECONDS.  R & R RT ACTUATOR.  COMPLETED MLG OPS & LEAK CHECKS.  ALL CHECKED GOOD.  ALL WORK DONE IAW MM 32-30-04.
